Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Pain in leg while walking, varicose veins seen, gets worse while standing for a long. What should I do?

hi i am 30years old girl. married and have two kids. my pain started from left sight knee . very painfull when iam walking. then leg cramping and very painfull at right leg also started pain. now i can see the vericose vein behind both knee. the pain worse when i standing long time. what should i do? help me please.
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
If you noted varicose vein dilatation accompanied with soreness, cramps, muscle fatigue, heavy sensation in the legs and your symptoms increasing with long standing resulting congested legs, then is very probably you developed chronicle venous insufficiency. All your symptomatology appeared due to retrograde direction of flow .If you will ignore your condition you have risk of complications. My advice, you need asap surgeon consultation.

Take care.
Answered: Sun, 17 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor